Skip to Content

Can Qualiquin react with the Sun causing an itchy rash? I have this on my forearms?

Responses (1)

itsmetoo2 6 Apr 2010

This is a severe side effect. Seek medical attention right away.

"Side Effects of Qualaquin - for the Consumer
Qualaquin

All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Qualaquin:

Diarrhea; dizziness; headache; nausea; nervousness; restlessness; stomach cramps; vomiting.

Seek medical attention right away if any of these SEVERE side effects occur when using Qualaquin:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); blurred vision, double vision, light sensitivity, blindness, or other unusual vision changes; chest pain; confusion; dark urine; decreased amount of urine or trouble urinating; decreased hearing, hearing loss, or ringing in the ears; fainting; fast or irregular heartbeat; fatigue; fever, chills, or sore throat; flushing; loss of appetite; mood or mental problems; personality changes; red, swollen, blistered, or peeling skin; seizures; severe dizziness or lightheadedness; severe or persistent stomach pain, nausea, vomiting, or diarrhea; sudden onset of cold sweat; unusual bleeding or bruising; unusual tiredness or weakness; weight loss; yellowing of the eyes or skin."

https://www.drugs.com/sfx/qualaquin-side-effects.html

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions